# SDR COEA2010052504917

- Difficulty date: May 25, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N917FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 354
- Aircraft time: 22,989 hours, 30,158 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53374000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CK COE:  LEVEL 2 CORROSION:  LT CREASE BEAM WEB FR 17-18 HAS MANY AREAS OF LEVEL 2 CORROSION.  REMOVED AND REPLACED CREASE BEAM WEB PER ATR42 SRM.
